# SDR AALA202502271912

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 47,607 hours, 19,083 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R SLIDE DISARMED INDICATOR IS LOOSE. MAINTENANCE TIGHTENED THE R2 SLIDE ARM/DISARM TARGET HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY EXIT DOOR SLIDE ARM/DISARM TARGET ON R2 DOOR PER AMM 52-21-00.
